Skip to content

Key resources

  • Bibliography
    Bibliography
  • Health promotion
    Health promotion
  • Health practice
    Health practice
  • Yarning places
    Yarning places
  • Programs
    Programs
  • Organisations
    Organisations
  • Conferences
    Conferences
  • Courses
    Courses
  • Funding
    Funding
  • Jobs
    Jobs
Australian Indigenous HealthBulletin
 

Heroin - effects on the body (2004)

Author

Aboriginal Drug and Alcohol Council (SA) Inc

Publisher

Aboriginal Drug and Alcohol Council (SA) Inc

City

Underdale, SA

Type

Leaflet

 

Description

This leaflet explains the two major problems for heroin users: overdose - from taking too much heroin at once or mixing it with other drugs; and getting an infectious disease - like HIV/AIDS or hepatitis C from sharing infected syringes or other equipment used to inject. Ways to minimise the likelihood of an overdose, how to respond to an overdose, and how to reduce the likelihood of getting a disease are explained. The leaflet also includes a diagram of the body to encourage awareness that there are short-term and long-term effects of heroin use.

Australian Indigenous HealthInfoNet abstract

Contact details

The Aboriginal Drug and Alcohol Council
155 Holbrooks Road
Underdale SA 5032
Ph: (08) 8351 9031
Fax: (08) 8352 4546

Links

 
Last updated: 3 June 2014
 
Return to top